# SDR SWAA2019012128623

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 18,511 hours, 8,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE PULLED FROM CONTAINER NOT DEPLOYED, STILL OPERATIONAL.  REINSTALLED SLIDE IAW MT.
